Main Subjects = 05C69 Dominating sets, independent sets, cliques
Two-out degree equitable domination in graphs

Volume 2, Issue 3, September 2013, Pages 13-19

10.22108/toc.2013.3018

Ali Sahal; Veena Mathad


Bounding the rainbow domination number of a tree in terms of its annihilation number

Volume 2, Issue 3, September 2013, Pages 21-32

10.22108/toc.2013.3051

Nasrin Dehgardi; Mahmoud Sheikholeslami; Abdollah Khodkar


On the unimodality of independence polynomial of certain classes of graphs

Volume 2, Issue 3, September 2013, Pages 33-41

10.22108/toc.2013.3277

Saeid Alikhani; Fatemeh Jafari


Bounding the domination number of a tree in terms of its annihilation number

Volume 2, Issue 1, March 2013, Pages 9-16

10.22108/toc.2013.2652

Nasrin Dehgardai; Sepideh Norouzian; Seyed Mahmoud Sheikholeslami


A note on the total domination supercritical graphs

Volume 1, Issue 3, September 2012, Pages 1-4

10.22108/toc.2012.1829

Abdollah Alimadadi; Changiz Eslahchi; Nader Jafari Rad


Connected cototal domination number of a graph

Volume 1, Issue 2, June 2012, Pages 17-26

10.22108/toc.2012.820

B. Basavanagoud; Sunilkumar M Hosamani


Minimal, vertex minimal and commonality minimal CN-dominating graphs

Volume 1, Issue 1, March 2012, Pages 21-29

10.22108/toc.2012.497

Anwar Saleh Alwardi; N. D. Soner


On the total domatic number of regular graphs

Volume 1, Issue 1, March 2012, Pages 45-51

10.22108/toc.2012.760

H. Aram; S. M. Sheikholeslami; L. Volkmann